Publication
Title
Proof by rotation
Author
Language
English
Source (journal)
The mathematical intelligencer. - Berlin, 1977, currens
Publication
Berlin : 2015
ISSN
0343-6993
Volume/pages
37:4(2015), p. 4-5
ISI
000366845100003
Full text (Publisher's DOI)
Full text (open access)
Full text (publisher's version - intranet only)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 13.01.2016
Last edited 22.07.2017
To cite this reference